# SDR SIMA20240604008

- Difficulty date: June 4, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000230
- Aircraft time: 18,679 hours, 18,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fr 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC # E041386- FUSELAGE INTERNAL SKIN UNDER POTABLE WATER TANK SUPPORT STRUCTURE CORRODED BETWEEN FR 86/87 STGRS 29L/29R. (MAJOR REPAIR).  PERFORMED PERMANENT REPAIR TO FUSELAGE INTERNAL SKIN UNDER POTABLE WATER TANK SUPPORT STRUCTURE BETWEEN FR 86/87 STGRS 29L/29R IAW ERS-EJ-53MR-5007.
